Last September I had a sever PE, there we're multiple blood clots blocking both my lungs. I have been taking warfarin sense then and was recently told to stop taking them for testing which is in 4 days. I have been feeling constantly dizzy and was wondering if that could be from coming off the blood thinners? I went to the er and they said they couldn't find anything...any ideas?

4 Replies

  • Gosh, have they put you on another anticoagulant such as heparin/ Clexane which will cover you until your test which I presume is an invasive one giving you a risk of bleeding, please check with your anticoagulant clinic or Doctor

  • No they are not...they want my system clean for the testing. Its a protein c and s test

  • Are they testing you for Antiphospholipid syndrome (Hughes syndrome ) as well you will find it on here.

    I was just wondering if they felt you might be at risk when stopping your anticoagulants, hope your anticoagulant clinic is aware, sorry if I have worried you its just that I have had some bad experience of Doctors who didn't know what they were doing

  • be very carefull as to how long you are off, as they did this to my dad then changed his appt making a total of 10 days off and he had a stroke! do not want to scare you but please be very carefull

You may also like...